Title

Consistent L1-Estimators In Nonlinear-Regression For A Noncompact Parameter Space

Authors

Authors

G. D. Richardson;B. B. Bhattacharyya

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Keywords

Statistics & Probability

Journal Title

Sankhya-the Indian Journal of Statistics Series A

Volume

49

Publication Date

1-1-1987

Document Type

Article

Language

English

First Page

377

Last Page

387

WOS Identifier

WOS:A1987K808200008

ISSN

0581-572X

Share

COinS